# SDR SWIA201125483

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 24,735 hours, 33,267 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 FUEL PANEL FORWARD STRINGER IS CRACKED.  (C-CHECK)  REPAIRED RIGHT WING NR 1 FUEL PANEL FORWARD STRINGER.
